The University of Southampton
University of Southampton Institutional Repository

Regular wave integral approach to the prediction of hydrodynamic performance of submerged spheroid

Regular wave integral approach to the prediction of hydrodynamic performance of submerged spheroid
Regular wave integral approach to the prediction of hydrodynamic performance of submerged spheroid
A free surface Green function method is employed in numerical simulations of hydrodynamic performance of a submerged spheroid in a fluid of infinite depth. The free surface Green function consists of the Rankine source potential and a singular wave integral. The singularity of the wave integral is removed with the use of the Havelock regular wave integral. The finite boundary element method is applied in the discretisation of the fluid motion problem so that the panel integral of the Rankine source potential is evaluated by the Hess–Smith formula and the panel integral of the regular wave integral is evaluated in a straightforward way due to the regularity nature. Present method’s results are in good agreement with earlier numerical results
0165-2125
193-205
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Chen, Zhi-Min (2014) Regular wave integral approach to the prediction of hydrodynamic performance of submerged spheroid. Wave Motion, 51 (2), 193-205. (doi:10.1016/j.wavemoti.2013.06.005).

Record type: Article

Abstract

A free surface Green function method is employed in numerical simulations of hydrodynamic performance of a submerged spheroid in a fluid of infinite depth. The free surface Green function consists of the Rankine source potential and a singular wave integral. The singularity of the wave integral is removed with the use of the Havelock regular wave integral. The finite boundary element method is applied in the discretisation of the fluid motion problem so that the panel integral of the Rankine source potential is evaluated by the Hess–Smith formula and the panel integral of the regular wave integral is evaluated in a straightforward way due to the regularity nature. Present method’s results are in good agreement with earlier numerical results

This record has no associated files available for download.

More information

Published date: March 2014
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 363032
URI: http://eprints.soton.ac.uk/id/eprint/363032
ISSN: 0165-2125
PURE UUID: bb8666c6-60d1-4534-9a75-db27d16dd429

Catalogue record

Date deposited: 20 Mar 2014 11:39
Last modified: 08 Jan 2022 09:16

Export record

Altmetrics

Contributors

Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×